Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 39 of 43 found articles
 
 
  The linear arboricity of K 5 -minor free graphs
 
 
Title: The linear arboricity of K 5 -minor free graphs
Author: Yang, Fan
Wu, Jian-Liang
Song, Huimin
Appeared in: Discrete applied mathematics
Paging: Volume 322 () nr. C pages 49-60
Year: 2022
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 39 of 43 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands